Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

On escitalopram and clonazepam for last 15 years. Feeling confused, and doubt on self knowledge. What's going on?

my wife is has been taking escitalopram- 10 mg and clonazepam-0.5 mg for last 15 yrs. no dobt there had been gaps in those years. now the problem is that most of the time she feel confused about her self-existance, existance of this world, doubt about her own reasoning and knowledge. i know these things are baseless. but i just can t made my mind. and i use to feel very unhappy and insecure.
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Sudhir,

These kinds of feelings in your wife or in any person for that matter are not a good sign.

The drugs need to be reviewed. She needs continuous counselling too by the Psychiatrist. Please fix an appointment with her Psychiatrist at the earliest.

Yet again, she needs frequent sessions. Be supportive and talk to her about her feelings.

Help your wife come out of these.

Take care.

Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor